On groups of non-negative matrices
Compositio Mathematica, Tome 21 (1969) no. 4, p. 376-382
@article{CM_1969__21_4_376_0,
     author = {Flor, Peter},
     title = {On groups of non-negative matrices},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     pages = {376-382},
     zbl = {0194.34005},
     mrnumber = {257115},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_376_0}
}
Flor, Peter. On groups of non-negative matrices. Compositio Mathematica, Tome 21 (1969) no. 4, pp. 376-382. https://www.numdam.org/item/CM_1969__21_4_376_0/

D.R. Brown [1] On clans of non-negative matrices. Proc. Amer. Math. Soc. 15 (1964) 671-674. | MR 165504 | Zbl 0126.04502

J.L. Doob [2] Topics in the theory of Markoff chains. Transactions Amer. Math. Soc. 52 (1942) 37-64. | MR 6633 | Zbl 0063.09001

A.J. Goldman and A.W. Tucker [3] Polyhedral convex cones. In: Kuhn-Tucker (ed.), Linear inequalities and related systems. Annals of Mathematics Studies 38, Princeton University Press, Princeton, N.J. (1956) pp. 19-40. | MR 87974 | Zbl 0072.37504

H. Minkowski [4] Geometrie der Zahlen. Teubner, Leipzig und Berlin 1910. | JFM 27.0127.09

O. Ore [5] Theory of monomial groups. Transactions Amer. Math. Soc. 51 (1942) 15-64. | JFM 68.0039.01 | MR 5739 | Zbl 0028.00304

Št. Schwarz [6] On the structure of the semigroup of stochastic matrices. Publ. Math. Inst. Hungar. Acad. Sci., Ser. A, 9 (1964) 297-311. | MR 188337 | Zbl 0143.03303